# SDR DXTA2016052006244

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 13,154 hours, 8,376 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Odor
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN WE COULD SMELL SMOKE, TURNED PACS OFF.  ON LATER TESTING IT SEEMS TO HAPPEN WHEN WE TURN THE COCKPIT PAC ON.  RAN BOTH PACS WITH THE APU FOR ABOUT 3 HOURS IN ALL MODES AND CONFIGURATIONS WITH NO SMOKE OR ABNORMAL SMELLS. OPERATED BOTH PACS. WITH EACH ENGINE WITH NO DEFECTS OR SMELLS. PERFORMED ECS DUCT BURN OUT AND REPLACED BOTH COALESCER SOCKS. ALL OPS CHECKS GOOD IN REFERENCE TO CE-750 AMM 21-61-00.
